Alert archive / Massachusetts / Freeze Warnings in 2014
Freeze Warning 4, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this freeze warning at Nov 14, 2014, 3:13 PM EST for Dukes County, Massachusetts. It took effect at Nov 15, 2014, 1:00 AM EST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 14, 2014, 3:13 PM EST (20:13 UTC)
- In effect from
- Nov 15, 2014, 1:00 AM EST
- Expired
- Nov 15, 2014, 8:00 AM EST
- In force
- 7 hr
- Issued by
- NWS Boston/Norton, MA
County Dukes County, MA
The radar
The Boston radar (KBOX), 73 km from the middle of the area, began a volume at 20:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Chatham, MA (KCHH), launched 12:00Z, 8.2 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 444 m above ground
- 0-6 km bulk shear
- 86 kt
- 0-1 km storm-relative helicity
- 173 m²/s²
- 0-3 km storm-relative helicity
- 415 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
361 WWUS71 KBOX 142013 NPWBOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 313 PM EST FRI NOV 14 2014 ...FREEZING TEMPERATURES EXPECTED ON MARTHAS VINEYARD TONIGHT... MAZ023-150415- /O.NEW.KBOX.FZ.W.0004.141115T0600Z-141115T1300Z/ DUKES MA- INCLUDING THE CITY OF...VINEYARD HAVEN 313 PM EST FRI NOV 14 2014 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 8 AM EST SATURDAY. * LOCATION...MARTHAS VINEYARD. * TEMPERATURES...IN THE LOWER 30S. * TIMING...1 AM TO 8 AM SATURDAY. * IMPACTS...FREEZING TEMPERATURES MAY KILL CROPS AND OTHER SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNING AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
2 follow-up statements
781 WWUS71 KBOX 150226 NPWBOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 926 PM EST FRI NOV 14 2014 ...FREEZING TEMPERATURES EXPECTED ON MARTHAS VINEYARD OVERNIGHT... MAZ023-151030- /O.CON.KBOX.FZ.W.0004.141115T0600Z-141115T1300Z/ DUKES MA- INCLUDING THE CITY OF...VINEYARD HAVEN 926 PM EST FRI NOV 14 2014 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM EST SATURDAY... * LOCATION...MARTHAS VINEYARD. * TEMPERATURES...DROPPING INTO THE UPPER 20S BY DAYBREAK. * TIMING...TEMPS BELOW FREEZING BETWEEN 1 AM TO 8 AM SATURDAY. * IMPACTS...FREEZING TEMPERATURES MAY KILL CROPS AND OTHER SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNING AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
047 WWUS71 KBOX 150841 NPWBOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 341 AM EST SAT NOV 15 2014 ...FREEZING TEMPERATURES ON MARTHAS VINEYARD EARLY THIS MORNING... MAZ023-151300- /O.CON.KBOX.FZ.W.0004.000000T0000Z-141115T1300Z/ DUKES MA- INCLUDING THE CITY OF...VINEYARD HAVEN 341 AM EST SAT NOV 15 2014 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING... * LOCATION...MARTHAS VINEYARD. * TEMPERATURES...DROPPING INTO THE UPPER 20S BY DAYBREAK. * TIMING...TEMPS BELOW FREEZING THROUGH 8 AM THIS MORNING. * IMPACTS...FREEZING TEMPERATURES MAY KILL CROPS AND OTHER SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNING AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this freeze warning went out at Nov 14, 12:31 PM EST, 2 hours 42 minutes earlier.
Area forecast discussion, Nov 14, 12:31 PM EST, 2 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
1231 PM EST FRI NOV 14 2014
.SYNOPSIS...
SNOW WILL COME TO AN END FROM WEST TO EAST BY MID MORNING.
OTHERWISE...REMAINING MAINLY DRY OVER THE WEEKEND BEFORE TURNING WET
DURING THE EARLY-WEEK WITH AN ANTICIPATED STORM SYSTEM. SOME OF THE
COLDEST AIR OF THE SEASON FOLLOWS FOR THE MID- INTO LATE-WEEK PERIOD.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
1230 PM UPDATE...
A DRY...BLUSTERY AND UNSEASONABLY COLD DAY. ALTHOUGH THE SUN IS
SHINING...DIURNAL CU HAS SET IN OVER MUCH OF THE REGION. THIS IS A
GOOD INDICATOR THAT WE ARE MIXING OUT THIS AFTERNOON AND WINDS
GUSTS SHOULD BE NEAR 15 TO 20 MPH OUT OF THE NORTHWEST. OTHERWISE
TEMPS WILL WARM INTO THE UPPER 30S TO LOW 40S.
LATEST RADAR IMAGERY SHOWING OCEAN EFFECT RAIN SHOWERS CONTINUE TO
IMPACT THE CAPE THIS AFTERNOON...BUT SHOULD BEGIN TO DISSIPATE
WITHIN THE NEXT SEVERAL HOURS AS LAPSE RATES BEGIN TO WEAKEN.
ASIDE FROM A FEW MINOR TWEAKS...FORECAST IS ON TRACK FOR THE
REMAINDER OF THE DAY.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SATURDAY/...
TONIGHT...
SKIES SHOULD BECOME MOSTLY CLEAR BUT WINDS WILL STRUGGLE TO
COMPLETELY DECOUPLE UNDER STRONG COLD ADVECTION.
NONETHELESS...EXPECT LOW TEMPS TO BE WELL DOWN INTO THE 20S BY
DAYBREAK SATURDAY IN MOST LOCATIONS. THE EXCEPTION WILL BE THE
OUTER-CAPE/ACK WHERE SOME OCEAN EFFECT CLOUDS MAY HOLD LOW TEMPS IN
THE 30 TO 35 DEGREE RANGE.
&&
.LONG TERM /SATURDAY THROUGH THURSDAY/...
*/ HIGHLIGHTS...
- HIGH PRESSURE AND DRY WEATHER FOR MOST OF THE WEEKEND - EARLY
WEEK STORM SYSTEM WITH MAINLY RAIN - FIRST TASTE OF ARCTIC AIR BY
MIDWEEK PERHAPS INTO LATE-WEEK
*/ OVERVIEW AND MODEL CONSENSUS...
FOCUSING ON ENSEMBLE MEANS WHICH FORECAST A HIGHLY ANOMALOUS -EPO
THROUGH MID-NOVEMBER COINCIDING WITH A -AO AND +PNA. SUCCINCT WITH A
PREVAILING -NAO...EXPECT AN OVERALL PATTERN OF FAVORABLE TROUGHING
AND BELOW-AVERAGE TEMPERATURES ACROSS THE NE-CONUS. THOUGH NOTABLY
SEA-SURFACE-TEMPERATURES CONTINUE TO BE ANOMALOUSLY WARM ACROSS THE
NW-ATLANTIC. WHETHER THIS LIMITS THE AMPLITUDE AT WHICH DISTURBANCES
ARE ABLE TO DIG ACROSS S NEW ENGLAND AND BOTH THE EXPANSE AND DEPTH
OF COLD AIR ACROSS THE FORECAST REGION IS CERTAINLY A POSSIBILITY.
THE WARMER-THAN-AVERAGE WATERS COULD IN FACT HIGHER HEIGHTS WITHIN
THE LOW-LEVELS.
ASIDE...A CONSENSUS OF ENSEMBLE MEANS YIELDS A COOL DRY DAY UNDER
HIGH PRESSURE FOR SATURDAY. THAT CHANGES ON SUNDAY WITH RETURN S-
FLOW AS THE HIGH SHIFTS E. PACIFIC-ORIGIN ENERGY YIELDS A WEAK-WAVE
LOW WITHIN REGIONS OF BETTER BAROCLINICITY ALONG THE OFFSHORE FRONTAL
BOUNDARY AS IT BACKS TOWARDS S NEW ENGLAND IN RESPONSE TO S-FLOW. AS
TO WHETHER IT BACKS FURTHER NW TOWARDS LOWER HEIGHTS OVER THE E
GREAT LAKES IS A POSSIBILITY. BUT BENEATH THE RFQ OF THE UPPER-LEVEL
JET...A SUBSIDENCE INVERSION LOOKS TO HOLD ACROSS THE REGION. WILL
KEEP THE BETTER PRECIP CHANCES CONFINED TO THE S/SE-COAST ON SUNDAY.
FOCUS SHIFTS TO THE EARLY-WEEK STORM-SYSTEM. ENSEMBLE MEANS KEY UPON
AN INSIDE-RUNNER WITH SECONDARY-LOW DEVELOPMENT IN PROXIMITY OF SE
NEW ENGLAND LIKELY IN REGIONS OF BETTER BAROCLINICITY. COLDEST AIR
KEPT NW WITH THE INSIDE-RUNNER LOW ACROSS THE N GREAT LAKES REGION
INTO QUEBEC KEEPS THE MAJORITY OF PRECIPITATION ASSOCIATED WITH THE
SECONDARY-LOW AS MAINLY RAIN. A WET-SNOW MIX IS POSSIBLE INITIALLY
MONDAY MORNING AS COLDER AIR IS SCOURED OUT BY AN ONSHORE E/NE FLOW
CONFINING ANY WET-SNOW ACTIVITY ACROSS NW MA INTO S NH WHERE COLDER
AIR MAY REMAIN TRAPPED WITHIN THE VALLEYS. NOT A LOT OF CONFIDENCE
WITH THIS FORECAST AS ENSEMBLE MEANS AND ASSOCIATED MEMBERS VARY ON
THE STRENGTH AND TRACK OF THE SECONDARY-LOW /EVEN AS TO WHETHER THE
SECONDARY-LOW IS STRONGER THAN THE PRIMARY/. CIPS ANALOGS DERIVED
FROM THE 14.0Z GFS EXHIBIT A LOT OF VARIATION...ADDING TO THE LACK
OF CONFIDENCE. BUT DO SEE THIS STORM AS MAINLY A WET-WEATHER MAKER.
APPEARS TO BE A COLD-RAIN SCENARIO AS A FIRST-GUESS.
THEN COMES OUR FIRST TRUE TASTE OF ARCTIC AIR. ENSEMBLE MEANS HAVE A
STRONG SIGNAL OF WELL-BELOW-NORMAL SURFACE TEMPERATURES BY MIDWEEK
/WITH H85 < -10C/. A DEEP-FREEZE WITH LOWS AROUND THE TEENS AND
HIGHS PERHAPS NOT BREAKING THE 30-DEGREE MARK FOR MOST LOCATIONS.
COULD SEE A REINFORCEMENT OF COLDER AIR PER CLIPPER-LOW THROUGH S
CANADA BY THE END OF THE WEEK. LIKELY TO BE SOME BREEZY NW-FLOW AT
TIMES...ESPECIALLY ALONG THE NEAR-SHORE AND ADJACENT WATERS.
&&
.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
FORECASTER CONFIDENCE LEVELS...
LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.
10 AM UPDATE...
SHORT TERM /THROUGH SATURDAY NIGHT/...
TODAY...HIGH CONFIDENCE. VFR CONDITIONS TODAY WITH A FEW SITES
SEEING MVFR DIURNAL CU...ESP HIGHER TERRAIN TERMINALS. MVFR CIGS
PERSIST INTO THE AFTERNOON ACROSS CAPE/ACK FROM OCEAN EFFECT
CLOUDINESS. GUSTY NW WINDS NEAR 20KTS.
TONIGHT...HIGH CONFIDENCE IN VFR CONDITIONS. JUST A LOW RISK OF
SOME BRIEF MVFR CIGS ACROSS THE OUTER-CAPE AS A RESULT OF OCEAN
EFFECT CLOUDS.
SATURDAY AND SATURDAY NIGHT...HIGH CONFIDENCE IN VFR CONDITIONS. A
FEW MID-LEVEL CLOUDS COULD DEVELOP DURING THE DAY AND A FEW
WESTERLY GUSTS NEAR 15 KTS.
KBOS TERMINAL...HIGH CONFIDENCE. VFR WITH GUSTY NW WINDS NEAR 20
KTS.
KBDL TERMINAL...HIGH CONFIDENCE. VFR CONDITIONS WITH GUSTY NW
WINDS NEAR 20 KTS.
OUTLOOK...SATURDAY NIGHT THROUGH WEDNESDAY.
SUNDAY...MODERATE CONFIDENCE. INCREASING CIGS. LOW-END VFR TO MVFR
POSSIBLE FOR S/SE-COAST ALONG WITH RAIN. BREEZY SW WINDS.
MONDAY INTO MONDAY NIGHT...LOW CONFIDENCE. MVFR-LIFR CONDITIONS
PARENT WITH AN ANTICIPATED STORM. RAIN FOR MOST TERMINALS...BUT
COULD SEE SOME INITIAL SNOW ACROSS THE INTERIOR ERODING TOWARDS NW
MA / S NH.
TUESDAY INTO WEDNESDAY...MODERATE CONFIDENCE. IMPROVING TO VFR.
BLUSTERY NW-WINDS... STRONGEST OF WHICH WILL BE ACROSS THE SHORELINE
TERMINALS.
&&
.MARINE...
FORECASTER CONFIDENCE LEVELS...
LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.
SHORT TERM /TODAY AND TONIGHT/...HIGH CONFIDENCE
GUIDANCE IS PROBABLY A BIT UNDERDONE WITH WIND GUSTS TODAY AND
TONIGHT GIVEN RELATIVELY MILD SST/S AND STRONG COLD ADVECTION.
EXPECT NORTHWEST WIND GUSTS OF 25 KNOTS TO DEVELOP LATER THIS
MORNING AND CONTINUE INTO TONIGHT ACROSS ALL OPEN WATERS. SCA
HEADLINES POSTED. 4 TO 7 FOOT SEAS ALSO EXPECTED TO DEVELOP ACROSS
THE OUTER-WATERS.
OUTLOOK...SATURDAY THROUGH WEDNESDAY.
SATURDAY...HIGH CONFIDENCE. W/NW WINDS DIMINISHING LATE ALLOWING
SEAS TO DAMPEN BELOW 5-FEET.
SUNDAY...MODERATE CONFIDENCE. SHOWERS DEVELOPING OVER THE WATERS
UNDER BREEZY SW-FLOW. PROLONGED FETCH WILL RESULT IN 5-FOOT SEAS ON
THE S/SE WATERS LATE BUILDING INTO THE EVENING.
MONDAY INTO MONDAY NIGHT...MODERATE CONFIDENCE. LOW TRACKING ACROSS
THE WATERS IN PROXIMITY TO SE NEW ENGLAND. REDUCED VISIBILITIES AT
TIMES WITH RAIN/FOG. WINDS VARIABLE TURNING W/NW LATE...INCREASING.
WILL BEGIN TO SEE SEAS BUILD ON THE OUTER WATERS.
TUESDAY INTO WEDNESDAY...MODERATE CONFIDENCE. PROLONGED W/NW FLOW
WITH GALES AT TIMES LENDING TO WAVE HEIGHTS ON THE OUTER WATERS OF
UPWARDS OF 10 FEET.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NH...NONE.
RI...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL MIDNIGHT EST TONIGHT FOR ANZ231>234-
251.
SMALL CRAFT ADVISORY UNTIL 7 AM EST SATURDAY FOR ANZ235-237-
250-254>256.
&&
SYNOPSIS...FRANK/SIPPRELL
NEAR TERM...DUNTEN
SHORT TERM...FRANK
LONG TERM...FRANK/SIPPRELL
AVIATION...DUNTEN/SIPPRELL
MARINE...FRANK/SIPPRELLHazardous weather outlook, Nov 14, 10:44 AM EST, 4 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 1044 AM EST FRI NOV 14 2014 CTZ002>004-MAZ002>024-026-NHZ011-012-015-RIZ001>008-151545- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA- NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI- WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 1044 AM EST FRI NOV 14 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...ALL OF MASSACHUSETTS EXCEPT BERKSHIRE COUNTY...SOUTHERN NEW HAMPSHIRE AND RHODE ISLAND. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE IS A LOW PROBABILITY FOR MINOR ACCUMULATIONS OF SNOW AND/OR ICE ACROSS INTERIOR SOUTHERN NEW ENGLAND LATE SUNDAY NIGHT INTO MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230>237-250-251-254>256-151545- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 1044 AM EST FRI NOV 14 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE IS A LOW PROBABILITY OF WESTERLY GALE FORCE WIND GUSTS NEXT TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
Nearby
Freeze Warnings in Massachusetts, 2014Every freeze warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.